Am taking GARDENAL tablet last 3 years.Is case Hair loss or Baldness..
Hair loss is not a known side effect of Gardenal (phenobarbital), however it may be causing it. Talk to your doctor and try and eliminate other causes and see.
These are the known side effects of Gardenal (Phenobarbital):
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Phenobarbital:
Agitated mood; clumsiness; confusion; dizziness; excessive daytime drowsiness; headache; injection site reactions; lightheadedness; low blood pressure; nausea; slow heartbeat; slowed breathing; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Phenobarbital:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); difficulty breathing; liver damage.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2012 • 2 answers
Posted 28 Apr 2012 • 5 answers
Posted 10 May 2012 • 2 answers
Posted 25 Jan 2013 • 1 answer
Posted 30 Nov 2015 • 0 answers